# SDR 2008FA0000507

- Difficulty date: July 15, 2008
- Submitted: July 25, 2008
- Operation: General aviation
- Aircraft: N613BA
- Make and model: Beech 300BEECH
- Aircraft serial: FL396
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Component: Wing
- Component part number: 10111007228
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS BROUGHT IN FOR INSPECTION OF DOUBLER ROW OF RIVETS AT WING STA 209.016.  RIVETS WERE FOUND SMOKING AND PAINT WAS POPPED ON THE RIVET HEADS.  USED BOROSCOPE TO INSPECT RIVET BUCKTAILS.  FOUND ALL OF THE RIVETS IN THE DOUBLER ROW OF THE SKIN LAP AT WS 209.016 WERE UNDER DRIVEN.  THESE RIVETS WERE INSTALLED NEW AT THE FACTORY.  AC HAS A TT OF 1659.1.  RECOMMEND INSPECTING THESE RIVETS FOR POPPED PAINT AND SMOKING CONDITION AND INSTALLING NEW RIVETS IAW AC 43..13-1B.  (K)
